Couldn't find what you looking for?

TRY OUR SEARCH!

hey good people

Im not new in this forum and I had joined this forum last year. I was diagnosed with anxiety , panic attacks and depression from my psychiatrists Im taking pills which he described to me to help me fight my problem..

Thanks God I feel far much more better than last year. Im still have mood swings but i feel empty wake up at nights im sensitive to light and i see floaters like bliind spots. Anyone experiecing the same??


Any post will be more than appreciated

Regards
From Malta

Loading...

Hi:
I am sorry about your problem. Those other symptoms must be adding to the original anxiety problem. Has your doctor considered a different medication. Did he tell you if these symptoms were to be expected and if so, would they disappear after a while? These would be important questions Maybe they are temporary. Discuss these questions with the doctor. I would be surprised if he didn't have some other options for you. I hope that things will settle down for you soon. Please let us know how things go and how you are doing.
Reply

Loading...

Hi Getfunky: Not many of us are aware of something called Seratonin Overload, this is from drugs given for depression and panic attacks can overload the brain with Seratonin - the feel good hormone. It causes MAJOR problems, including but not limited too - depression, angry mood swings, sensitivity to light!!!!! etc.

So I am pretty sure you are experiencing this - from the symptoms you described. So the 1st thing to do, is phone your pharmacy and have them check your dosage of the drugs you are on. THEN you need a blood test ASAP. This can lead to heart failure if not attended too - I don't want to frighten you but it is MAJOR!!! So phone the pharmacists, get them to check out the interaction between the drugs you are on, then get into your doctors. Keep me informed OK? And I wish you all the best. Don't worry this is TOTALLY fixable, with tweaking of your perscriptions.
Reply

Loading...